MAUDE Adverse Event Report: AMBU A/S ASCOPE 4 BRONCHO SLIM

AMBU A/S ASCOPE 4 BRONCHO SLIM
Model Number SLIM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not yet received for investigation.Based on information it is concluded that the correct size dlt was used (37fr).According to the customer the scope got stuck in dlt during insertion and the tip of the scope was in neutral position during insertion.Based on this information it is suspected that the scope got stuck due to insufficient lubrication or that the lubrication dried up causing the tip of the scope to get stuck.
 
Event or Problem Description
During procedure the tip of the scope got stuck in the hub of a double lumen tube.The anesthesiologist was unable to move the scope or pull it out in order to ventilate the patient.The tip of the scope broke in the dlt.No harm to patient.

Brand Name
ASCOPE 4 BRONCHO SLIM
Common Device Name
ASCOPE 4 BRONCHO SLIM
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, dnk 2750
DA  2750
MDR Report Key16279594
Report Number1220828-2023-00002
Device Sequence Number12505661
Product Code EOQ
UDI-Device Identifier05707480135479
UDI-Public05707480135479
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/01/2023
Report Date (Section F) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLIM
Device Catalogue Number476001000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/03/2023
Event Location Hospital
Date Report to Manufacturer01/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown